Alert archive / Ohio / Special Weather Statements in 2018
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jul 20, 2018, 11:21 AM EDT for Preble County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2018, 11:21 AM EDT (15:21 UTC)
- Expired
- Jul 20, 2018, 11:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
County Preble County, OH
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.4 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830
WWUS81 KILN 201521
SPSILN
Special Weather Statement
National Weather Service Wilmington OH
1121 AM EDT FRI JUL 20 2018
OHZ060-061-201545-
Montgomery OH-Preble OH-
1121 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT PREBLE AND WESTERN MONTGOMERY
COUNTIES UNTIL 1145 AM EDT...
At 1120 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Eaton, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Brookville, Germantown, New Lebanon, Farmersville, Eldorado, Verona,
West Manchester, Oklahoma, West Florence, Wheatville, Interstate 70
at US Route 127, Muttonville, Pyrmont and Sugar Valley.
This includes I-70 in Ohio between mile markers 2 and 20.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3991 8481 3992 8451 3992 8446 3963 8434
3962 8473
TIME...MOT...LOC 1520Z 261DEG 31KT 3971 8469
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 20, 6:49 AM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 20, 6:49 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 649 AM EDT Fri Jul 20 2018 .SYNOPSIS... A warm front will move north into the region today, as a area of low pressure develops and moves into the southern Great Lakes. This low will remain in place through the next several days, bringing chances of showers and thunderstorms. An upper-level trough will remain in place going into next week, with temperatures remaining slightly below normal. && .NEAR TERM /THROUGH TONIGHT/... A complicated and potentially hazardous scenario is setting up for today, in a very un-July-like weather pattern for the Great Lakes and Ohio Valley. An area of surface low pressure is currently analyzed to be in northeastern Iowa. Aloft, the clear swirl of mid-level low pressure is evident in the same region, though GOES-E water vapor imagery suggests there may be some embedded mesoscale vorticity maxima within the envelope of the larger low pressure system. This is actually kind of an important factor for the forecast today, which will be discussed a little later. Over the middle Ohio Valley and the ILN CWA, conditions are still rather stable, though this is beginning to change as theta-e advection is already taking place at and above 850mb. With 925mb theta-e advection just upstream, moisture convergence just ahead of this elevated warm front is helping to lead to the expected first round of convective development -- currently over southern Indiana. There is solid model agreement that suggests this activity will continue to grow over the next few hours, and cross the ILN CWA between 10Z-16Z. As it does so, it is likely to outrun the surface warm front, which at this early hour is still somewhat under-developed and hard to pick out on observations. Nonetheless, building elevated instability will support a marginal hail threat with this activity. Model soundings also suggest that the boundary layer will be stunted by a 900mb inversion, but this inversion will be weakening with time, perhaps allowing some gusty winds to also occur. Overall, though, the risk for severe weather with this first round of storms appears to be fairly low -- perhaps increasing ever so slightly as the storms exit the ILN CWA to the east. A lull is expected after the morning activity, due to two factors. For one, this is just typical meteorology -- that conditions should at least briefly stabilize behind a round of convection. For two, the multi-spoked nature of the mid-level low will mean that additional forcing will be coming in a little bit later in the day -- likely working its way toward the forecast area by early to mid afternoon. Before that occurs, the surface warm front (moving just behind the morning convection) will move through the region. This front will be oriented in a NNW-to-SSE fashion, and the true warm sector will be somewhat of a narrow wedge, extending from the lower Tennessee Valley through Indiana, western Ohio, and even into southern Michigan. Boundary layer flow will be mainly southerly, allowing for theta-e advection to take place. However, the flow aloft will be much more westerly, and these westerly winds will be advecting a much different type of air -- drier and cooler. Thus, there is an expectation for a plume of steep mid-level lapse rates to set up to the south of the low center, focused a little southwest of the ILN CWA, but certainly getting into the area to an extent. Where this combines with the building warmth and moisture near the surface, instability will become quite notable -- with surface-based CAPE values of as much as 2500-3000 J/kg in the southwestern ILN CWA, and even as high as 4000-5000 J/kg further to the southwest in central and western Kentucky. Before going any further, it should be noted that there are some forecast uncertainties related to exact convective mode and timing, particularly within the suite of convective-allowing models, which have not been terribly consistent with each other (or with the standard NAM/GFS output). In particular, some of the WRF runs are suggesting enough additional early-day convection to blow out the instability for the afternoon, a scenario unsupported by the HRRR/NAM/GFS. Assuming the instability develops into the western ILN CWA as expected, a scenario with a few thousand J/kg of CAPE is not altogether unsurprising for July. What makes this setup unusual is the presence of the stacked low, and its impact on the wind fields. Aloft, there is some pretty solid diffluence to the southeast of the low center, which will be moving into the ILN CWA during favorable diurnal timing in the afternoon. As mentioned earlier, there will also be periods of favorable lift from the very small-scale vorticity maxima rotating around the main upper low. Finally, at the surface, the presence of the warm front (eventually sort of occluding into the trailing cold front) may also act as a focus for development. What should result is one or more curved bands of convective development (initially discrete and possibly supercellular) that develop during the mid afternoon through evening. Winds in the warm sector will be solidly southerly (and with BUFKIT soundings indicating some clear-air gust potential to around 20 knots). These winds turn to the southwest at 850mb and to the west above 700mb. Overall values for deep-layer shear are perhaps marginal in the ILN CWA (better further to the southwest) but the magnitude of both the directional and speed shear in the lowest 2km is flat-out impressive for July (and not even bad for other parts of the year). All together, this second round of storms will certainly be capable of severe weather, and all threats are possible. There is enough deep instability to support a risk of large hail, though the steeper lapse rates and better deep-layer shear support this threat being little greater to the southwest of the ILN CWA (where the SPC moderate risk for hail is in effect). Heavy rainfall will be a concern in some of the expected deep convective cores, though this threat may be localized where some training or back-building occurs. The threat for damaging wind threat will certainly exist, especially with some dry air in the mid-levels and the potential for the development of clusters that forward-propagate south or southeast into the instability. This is one thing that has been observed in the real world several times in the past 12 hours or so, but that current HRRR runs have not really captured -- that storm clusters growing upscale into the instability is certainly something that could occur. The wind profiles are a little bit messy enough aloft to lead to some questions about how long cells that develop in the ILN CWA can stay purely discrete, but any congealing clusters will perhaps enhance the threat for winds as well. Last but certainly not least to mention is the tornado threat, which must be discussed with low-level winds like these in a favorable thermodynamic environment. It is likely that there will be areas of even further backed wind flow (SSE) in the vicinity of the warm front, perhaps extending all the way north into northwestern Ohio and northeastern Indiana. Forecast hodographs through this area show well-curved shapes, with surface winds that are around 10-15 knots sustained -- not just a negligible few knots like a typical summer scenario. The amount of instability being forecast, and some of the other factors like the mid-level lapse rates, are not as important to tornado forecasting as what is going on with the winds near the surface. For that reason, it is believed that the tornado threat is probably just as great in the northwestern ILN CWA as it is in the southwestern ILN CWA. If there is any delineation to be made across the forecast area for any of the severe threats, it is that both shear and instability are weaker with eastward extent, leading to more of a marginal severe threat near and east of US-23. Max temperatures should be able to get into the lower 80s, provided there is enough of a break between the two rounds of storms. With convective complications, this is a medium- confidence temperature forecast at best. && .SHORT TERM /SATURDAY/... Convection may very well continue into the overnight hours, especially as there will actually be forcing (perhaps a bit of a rarity for July). However, severe potential should gradually wind down as the diurnal cycle fades. By Saturday morning, the stacked low will be moving into southern Michigan, with a modified air mass expected to be in place over the Ohio Valley -- one that is more moist, as still unstable, but with poorer lapse rates through the mid levels. Convective development still appears likely, as additional vorticity maxima rotate around the low. Overall the threat for severe weather on Saturday appears slim, with weak instability and shear. However, though wind flow will be weaker, there may be enough turning in the low-level flow to warrant a low-end (and very conditional) tornado risk. Max temps are expected to be in the upper 70s to around 80. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... For Saturday night into Sunday, the center of the upper level low will meander south across our region. Ongoing showers/storms to start Saturday evening will continue for much of the region as we head into Sunday. Temperatures will be held down on Sunday due to clouds and precipitation (upper 70s to the lower 80s) Thereafter, it will be a slow process as the center of the upper level low drifts south and the whole upper level trough gradually shears through time as we head into mid week next week. At the surface, an inverted trof will remain across the region. The weak low level convergence with this feature and the lingering upper level trough should favor our eastern zones in terms of higher pcpn chances. Also, coverage of showers/storms will favor the diurnal cycle due to weak forcing but with the highest instability in the afternoon/early evening. Highs will range from the lower to mid 80s with lows in the mid to upper 60s. A weak cold front may arrive by late in the week from the west as the upper level flow becomes zonal. Timing is an issue, so only low PoPs will be kept for Thursday. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... A broken band of showers and thunderstorms is now beginning its passage through the TAF sites, which will continue for the next several hours this morning. Periods of MVFR conditions are expected, mainly for visibilities, though some MVFR ceilings will also be possible -- especially behind the precipitation. Tempo groups have been included for all TAF sites to indicate the chance of thunder. Though showers cannot be ruled out at any point in the day, there may be a break in the late morning and early afternoon. Southerly winds will increase, gusting to around 20 knots. Additional storms will then develop during the afternoon hours, continuing into the evening. These storms will be stronger than the storms this morning, and will be capable of producing MVFR/IFR conditions, along with the potential for severe weather. A -SHRA VCTS mention is in the TAFs for the general timing window for all sites, but specifics on timing are not completely pinned down yet, so this will have to be refined in later TAF updates. Showers and thunderstorms should become a little less likely heading into the overnight hours, though MVFR ceilings may develop late in the forecast period heading into Saturday morning. OUTLOOK...Thunderstorms will remain possible at times from early Saturday morning through Monday, and then again on Tuesday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hatzos NEAR TERM...Hatzos SHORT TERM...Hatzos LONG TERM...Hickman AVIATION...Hatzos
Hazardous weather outlook, Jul 20, 10:06 AM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1006 AM EDT Fri Jul 20 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045- 051>054-060>063-070>072-077>081-211415- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Miami-Champaign-Clark-Madison-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont- Brown-Highland-Adams- 1006 AM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Multiple rounds of thunderstorms are expected today, with strong to severe beginning in early afternoon pushing from Indiana into Ohio and Kentucky, and then at least one additional round of strong to severe storms again in the very late afternoon into the evening, again pusing in from Indiana into Ohio and Kentucky. Severe storms are possible with each of these rounds of storms through the evening hours. The main threat will be damaging wind. Large hail is also possible, and there is an increased potential for some storms to produce tornadoes. Torrential rain is also possible. While widespread flash flooding is not likely, where thunderstorms track repeatedly over the same area, there is a flash flood threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ046-055-056-064-065-073-074-082-088-211415- Delaware-Franklin OH-Licking-Pickaway-Fairfield-Ross-Hocking-Pike- Scioto- 1006 AM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for Central Ohio and South Central Ohio. .DAY ONE...Today and Tonight. Widespread Showers and thunderstorms will push through area multiple times today and into the evening. Strong to severe storms are possible with an early to mid afternoon round of storms, and again with a very late afternoon to early evening round of storms. A few storms may become severe, with the main threat being damaging wind, but large hail is also a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 20, 7:57 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
757 AM EDT FRI JUL 20 2018
OHZ078>080-201230-
Clermont OH-Highland OH-Brown OH-
757 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTHERN
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 830 AM EDT...
At 757 AM EDT, radar indicated a strong thunderstorm over Mount Orab,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Georgetown, Mount Orab, Bethel, Williamsburg, Sardinia, Woodville,
New Market, Hamersville, Mowrystown, Fayetteville, St. Martin,
Chasetown, Danville in Highland County, Greenbush, Lake Waynoka,
Buford, State Route 32 at US Route 68, Feesburg, Fincastle and State
Route 32 at US Route 62.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3904 8413 3926 8403 3926 8401 3923 8383
3922 8384 3923 8381 3921 8371 3905 8360
3902 8365 3902 8367 3900 8367 3880 8399
TIME...MOT...LOC 1157Z 212DEG 49KT 3901 8394Special weather statement, Jul 20, 8:43 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
843 AM EDT FRI JUL 20 2018
KYZ094-095-201315-
Owen KY-Grant KY-
843 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GRANT AND SOUTHERN
OWEN COUNTIES UNTIL 915 AM EDT...
At 843 AM EDT, radar indicated a strong thunderstorm 8 miles
southwest of Owenton, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Corinth, Monterey, Gratz, Elk Lake, Beechwood, New Columbus, Harmony,
Elmer Davis Lake and Natlee.
This includes I-75 in Kentucky between mile markers 144 and 145.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3836 8487 3837 8489 3842 8488 3843 8493
3846 8491 3846 8493 3843 8494 3843 8495
3847 8496 3849 8499 3851 8501 3850 8502
3852 8503 3852 8500 3850 8499 3852 8498
3851 8457 3848 8457 3837 8471 3834 8479
TIME...MOT...LOC 1243Z 265DEG 31KT 3844 8493Special weather statement, Jul 20, 10:31 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1031 AM EDT FRI JUL 20 2018
INZ080-KYZ090>093-095-096-201500-
Switzerland IN-Boone KY-Pendleton KY-Kenton KY-Campbell KY-
Gallatin KY-Grant KY-
1031 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SWITZERLAND...
KENTON...SOUTHERN CAMPBELL...SOUTHERN BOONE...NORTHERN GRANT...
NORTHWESTERN PENDLETON AND GALLATIN COUNTIES UNTIL 1100 AM EDT...
At 1031 AM EDT, radar indicated a strong thunderstorm over Patriot,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Covington, Independence, Taylor Mill, Walton, Claryville, Union,
Crittenden, Warsaw, Florence, Ryland Heights, Glencoe, Sparta,
Patriot, Fairview, Visalia, Atwood, Richwood, Ryle, Northcutt and Big
Bone Lick.
This includes the following Interstates...
I-71 in Kentucky between mile markers 58 and 77.
I-75 in Kentucky between mile markers 161 and 177.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3887 8495 3900 8445 3873 8438 3870 8478
3872 8478 3872 8480 3871 8481 3870 8481
3871 8483 3870 8485 3870 8487 3869 8487
3869 8490
TIME...MOT...LOC 1431Z 257DEG 29KT 3880 8484Special weather statement, Jul 20, 10:51 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1051 AM EDT FRI JUL 20 2018
INZ050-058-059-201515-
Fayette IN-Union IN-Wayne IN-
1051 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHWESTERN UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL
1115 AM EDT...
At 1050 AM EDT, radar indicated a strong thunderstorm near
Connersville, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Connersville, Centerville, Cambridge City, Glenwood, Waterloo,
Columbia, Bunker Hill, Brownsville, East Germantown, Alquina, Mettel
Field, Bentonville, Philomath, Beesons, Springersville, Whitewater
State Park and Falmouth.
This includes I-70 in Indiana between mile markers 143 and 144.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3976 8530 3979 8523 3979 8522 3980 8521
3987 8501 3962 8494 3956 8530
TIME...MOT...LOC 1450Z 247DEG 26KT 3966 8522Special weather statement, Jul 20, 11:09 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1109 AM EDT FRI JUL 20 2018
KYZ091>093-095-096-201545-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Grant KY-
1109 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...SOUTHERN BOONE...NORTH CENTRAL GRANT AND NORTHERN
PENDLETON COUNTIES UNTIL 1145 AM EDT...
At 1109 AM EDT, radar indicated a strong thunderstorm over Walton,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Independence, Alexandria, Walton, Claryville, Crittenden, Butler,
Ryland Heights, Visalia, Atwood, Grants Lick, Aspen Grove, Bank Lick,
Morning View, Bracht, Gubser Mill, Peach Grove, White Villa, Campbell
County Lake, Fiskburg and Verona.
This includes the following Interstates...
I-71 in Kentucky between mile markers 74 and 77.
I-75 in Kentucky between mile markers 166 and 175.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3879 8467 3890 8468 3900 8435 3879 8426
3878 8467
TIME...MOT...LOC 1509Z 258DEG 26KT 3884 8458Special weather statement, Jul 20, 11:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1121 AM EDT FRI JUL 20 2018
OHZ060-061-201545-
Montgomery OH-Preble OH-
1121 AM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT PREBLE AND WESTERN MONTGOMERY
COUNTIES UNTIL 1145 AM EDT...
At 1120 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Eaton, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Brookville, Germantown, New Lebanon, Farmersville, Eldorado, Verona,
West Manchester, Oklahoma, West Florence, Wheatville, Interstate 70
at US Route 127, Muttonville, Pyrmont and Sugar Valley.
This includes I-70 in Ohio between mile markers 2 and 20.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3991 8481 3992 8451 3992 8446 3963 8434
3962 8473
TIME...MOT...LOC 1520Z 261DEG 31KT 3971 8469The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:37 AM EDT | Special Weather Statement | ILN | Brown | 23 min |
| Jul 20, 7:57 AM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jul 20, 11:36 AM EDT | Special Weather Statement | ILN | Mercer | 24 min |
| Jul 20, 11:53 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jul 20, 12:02 PM EDT | Special Weather Statement | ILN | Montgomery | 43 min |
| Jul 20, 12:49 PM EDT | Special Weather Statement | ILN | Darke, Shelby | 26 min |
| Jul 20, 1:38 PM EDT | Special Weather Statement | ILN | Preble | 37 min |
| Jul 20, 2:01 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 44 min |
| Jul 20, 2:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 118 min |
| Jul 20, 2:36 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 39 min |
| Jul 20, 3:15 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 30 min |
| Jul 20, 3:56 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 99 min |
| Jul 20, 3:58 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Scioto | 5 hr |
| Jul 20, 4:32 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 43 min |
| Jul 20, 6:27 AM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jul 20, 6:54 AM EDT | Special Weather Statement | ILN | Owen | 36 min |
| Jul 20, 8:43 AM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jul 20, 8:58 AM EDT | Severe Thunderstorm Warning | ILN | Owen | 20 min |
| Jul 20, 9:51 AM EDT | Areal Flood Advisory | ILN | Owen | 100 min |
| Jul 20, 10:31 AM EDT | Special Weather Statement | ILN | Gallatin, Kenton | 29 min |
| Jul 20, 11:09 AM EDT | Special Weather Statement | ILN | Campbell, Kenton | 36 min |
| Jul 20, 2:27 PM EDT | Tornado Warning | ILN | Carroll | 33 min |
| Jul 20, 2:49 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 25 min |
| Jul 20, 3:17 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 113 min |
| Jul 20, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 18 min |
| Jul 20, 4:12 PM EDT | Special Weather Statement | ILN | Gallatin | 33 min |
| Jul 20, 6:59 PM EDT | Special Weather Statement | ILN | Gallatin | 31 min |
| Jul 20, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin | 35 min |
| Jul 20, 7:23 PM EDT | Special Weather Statement | ILN | Gallatin | 37 min |
| Jul 20, 7:38 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 37 min |
| Jul 20, 10:51 AM EDT | Special Weather Statement | ILN | Fayette | 24 min |
| Jul 20, 1:12 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 63 min |
| Jul 20, 1:24 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 51 min |
| Jul 20, 1:47 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ripley | 2 hr |
| Jul 20, 2:10 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 50 min |
| Jul 20, 2:11 PM EDT | Flash Flood Warning | ILN | Dearborn, Ripley | 3 hr |
| Jul 20, 4:37 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 23 min |
| Jul 20, 5:17 PM EDT | Special Weather Statement | ILN | Ripley | 28 min |
| Jul 20, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 35 min |
| Jul 20, 5:52 PM EDT | Flash Flood Warning | ILN | Ripley | 113 min |
Nearby
Special Weather Statements in Ohio, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.